# SDR AALA950423

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655101
- Condition: Failed
- Location: Lt O/Wing
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING SHOP VISIT DEPLOYMENT, EMERGENCY EVACUATION SLIDE HAD SEVERAL SEAMS LEAKING DUE TO MATERIAL DETERIORATION.  SCRAPPED EMERGENCY EVACUATION SLIDE.  (X)
